# SDR DALA1169526817

- Difficulty date: December 6, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 38,201 hours, 11,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED ON CROWN AND INSIDE - STA 742 LBL 45.  MATERIAL LOSS OUT OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK SECTION STA 700-780 LBL 45 IAW B757 SRM 51-40-02.  DURING HMV ST AEROSPACE SAN ANTONIO.
